# SDR HALA2014011600007

- Difficulty date: January 16, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 9,618 hours, 1,442 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Tru
- Part number: 33243290001
- Part serial: 05745
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN AT 10K.  PERFORMED BITE OF ECB FOUND POWER SUPPLY INTERRUPTED.  R & R APU TRANSFORMER RECTIFIER IAW 24-32-51.  OPS CHECK GOOD, OK FOR SERVICE.
